MathSciNet Relay Station
MathSciNet bibliographic data
MR2027639 (2004k:35057) 35H20 (35J60 43A80)
Bonfiglioli, A.; Uguzzoni, F. Nonlinear Liouville theorems for some critical problems on H-type groups. J. Funct. Anal. 207 (2004), no. 1, 161–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement